# SDR AALA202411302093

- Difficulty date: November 6, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 91,834 hours, 12,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN  BRACKET LOCATED IN WHEEL WELL BULKHEAD STA 180.5 AT LOWER NOSE COMPARTMENT. REPLACED BRACKET PER DRAWING 141W2910.
